# SDR CALA2023092502868

- Difficulty date: September 22, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N69833
- Make and model: Boeing 737924ER
- Aircraft serial: 44565
- Aircraft time: 26,371 hours, 9,646 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: 147A5504
- Condition: Corroded
- Location: Sta 947 Rlb 24
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT AFT WET AREA AROUND R/H SIDE LAV I/B AFT HARD POINT FITTING STA 947 RLB 24 REF AAR N/R 9208678 ACCOMPLISHED INSTALLATION OF "T" CHORD, REPAIR SPLICES PARTS AND ALL PARTS REMOVED FOR ACCESS PER REF B737 SRM 53-70-51-2R-5, REPAIR 5 FIG 205. ACCOMPLISHED BY V940460.
